# SDR DL73K011922

- Difficulty date: December 10, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N313DL
- Make and model: Boeing 737232
- Aircraft serial: 23085
- Aircraft time: 51,907 hours, 39,815 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RBL 24 FLOORBEAM UPPER CAP PER AD 2001-17-18 REVEALED A TYPICAL CRACK AT FS 680 AT THE AILERON QUADRANT CUTOUT IN THE FLOORBEAM.  A PREVIOUS ALUMINUM DOUBLER REPAIR WAS INSTALLED FOR THE WEB.  THE CRACKED UPPER CHORD WAS REMOVED, THE WEB INSPECTED, AND A NEW CHORD INSTALLED PER ER/A 396684-14AD, REV B.
